PuSH - Publikationsserver des Helmholtz Zentrums München

Note on trajectory attractors for elliptic equations in unbounded domains.

Int. J. Biomath. Biostat. 1, 141-150 (2010)
We apply the trajectory dynamical systems approach to study the nonnegative solutions of a semilinear elliptic problem in an unbounded domains. The existence of the global attractor for the trajectory dynamical system associated with this problem is proved. The symmetrization and stabilization properties of nonnegative solutions as |x| ∞ are also established under new (weak) conditions in three dimensional case Ω ⊂ ℝ³
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter no keywords
ISSN (print) / ISBN 0973-7340
Quellenangaben Band: 1, Heft: 2, Seiten: 141-150 Artikelnummer: , Supplement: ,
Verlag Serials Publ.
Verlagsort New Delhi
Begutachtungsstatus Peer reviewed